I been on lithium sulfate since January 450mg to 600 mg back to 300 I shake like a leaf now I feel like my legs areally going to give out from under me could this all be signs of having toxic levels
Hi, erca! Have you had a blood test to determine your lithium level? Weakness could be a sign but the symptoms of toxicity are generally diarrhea, dizziness, nausea, stomach pains and vomiting.
At any rate, you should talk to your doctor tomorrow because you need to find out if this is related to your lithium dose or if there is another underlying cause that needs to be diagnosed.
Best regards, Wildcat
PS, I take 1800mg daily with no harmful effects.
When i first started lithium i was on a higher dose. I had really bad shakes. Could not sign my name or hokd a coffee cup properly! I was lije that for about 10 months! It got better with time! Now after a few years went down to 600mgs. Have been on lithium for 10 years now! Just get your levels checked about every 6 months! Smileyhappy
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 5 answers
Posted 28 Jun 2011 • 2 answers
Posted 3 Feb 2012 • 1 answer
Posted 24 Jul 2012 • 5 answers
Posted 15 Aug 2017 • 2 answers